# SDR CALA9800568

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 310-362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP AND BOTTOM OF CHORD CORRODED AT FS 310 TO 362, LBL 56.  ALSO, DOUBLER AT FS 360 HAD A .5 INCH CRACK.  THE CHORD WAS REMOVED, CORROSION WAS REMOVED FROM AREA IAW SRM 51-10-6.  A NEW DOUBLER AND ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.
